# SDR COM60463

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- System (JASC): 3250 · Landing Gear Steering System
- Part: Module
- Part number: 16480101
- Condition: Leaking
- Location: Nlg Steering
- Part time: 2,074 hours
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAKING FROM NLG AREA.  REPLACED THE NWS SERVO.
